×

zbMATH — the first resource for mathematics

Uniqueness of solutions of certain boundary value problems for ultrahyperbolic equations. (English) Zbl 0237.35017

MSC:
35G15 Boundary value problems for linear higher-order PDEs
35R25 Ill-posed problems for PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] O. G. Owens, Uniqueness of solutions of ultrahyperbolic partial differential equations, Amer. J. Math. 69 (1947), 184 – 188. · Zbl 0034.36102 · doi:10.2307/2371663 · doi.org
[2] D. R. Dunninger and E. C. Zachmanoglou, The condition for uniqueness of solutions of the Dirichlet problem for the wave equation in coordinate rectangles, J. Math. Anal. Appl. 20 (1967), 17 – 21. · Zbl 0157.41203 · doi:10.1016/0022-247X(67)90103-5 · doi.org
[3] D. R. Dunninger and E. C. Zachmanoglou, The condition for uniqueness of the Dirichlet problem for hyperbolic equations in cylindrical domains, J. Math. Mech. 18 (1969), 763 – 766. · Zbl 0177.14103
[4] Vincent G. Sigillito, On the uniqueness of solutions of certain improperly posed problems., Proc. Amer. Math. Soc. 24 (1970), 828 – 831. · Zbl 0189.10503
[5] Eutiquio C. Young, Uniqueness of solutions of the Dirichlet and Neumann problems for hyperbolic equations, Trans. Amer. Math. Soc. 160 (1971), 403 – 409. · Zbl 0225.35062
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.